# SDR 2017FA0000344

- Difficulty date: August 4, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5773
- Aircraft time: 8,120 hours, 6,238 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strake
- Condition: Dented
- Location: Tail
- Part time: 8,120 hours, 6,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRAKE TRAILING EDGE DENT. CESSNA ENGINEERING MEMO REF: DQ8718M1 DATED JULY 10, 2017.
